Issue with any medication - Treatment Options - Depersonalization Community

Jump to content


Please Read the Community Forum Guidelines Before Posting.


Photo

Issue with any medication


  • Please log in to reply
4 replies to this topic

#1 Phanomenal

Phanomenal

    Newbie

  • Members
  • Pip
  • 10 posts
  • LocationSan Francisco, California

Posted 26 June 2010 - 10:10 PM

i have an issue with regular meds, nyquil zyrtecs, anything. It makes my DR worse, everytime I take anything it makes it worse, does anyone have this condition? I'm even afraid to try take meds. Everytime I take zyrtec I feel like I took a hit from pot and it made me less connected to Reality. and just about anything I take makes me feel less connected. I tried ginkgo biloba, Worse. I just tried Tommygunz (i believe) supplements to recovery and I think im even more out of it then ever. I just want to know if anyone is going through what I am right now. I cant take anything. I can't try to get healthy.

#2 BlueTank

BlueTank

    Senior DPSelfhelp.com Member

  • DPSH Members
  • 756 posts

Posted 26 June 2010 - 11:02 PM

i have an issue with regular meds, nyquil zyrtecs, anything. It makes my DR worse, everytime I take anything it makes it worse, does anyone have this condition? I'm even afraid to try take meds. Everytime I take zyrtec I feel like I took a hit from pot and it made me less connected to Reality. and just about anything I take makes me feel less connected. I tried ginkgo biloba, Worse. I just tried Tommygunz (i believe) supplements to recovery and I think im even more out of it then ever. I just want to know if anyone is going through what I am right now. I cant take anything. I can't try to get healthy.



No nyquil. I don't know what zyrtecs are. Have you tried Klonopin/Clonezempam or whatever. Scary benzos from hell, but probably worth just trying. I don't want to take them much. I've only taken them a couple of times and so far all it seems to do for me is kind of help the brain chatter. I'll have to take some and go outside and do errands and see how it does for my DP. Probably not much.

Seriously i'm starting to think theres really only 2 ways to speak of. Hardcore all natural. Which is the plan everybody knows. Diet, Workout, Distraction etc.. and then you've got hte med route with is some crazy hit or miss shit and the top end of it is scary involiving nearly worthless SSRI's, touchy anti epileptics, heavily addictive Benzos, and muscle injecting anti overdose medication :).



The part of the diet thing is getting your Vitamin B's, Fish Oil, D's and what have you. All other natural things are just too pussy for this beast! Natural sleep meds do jack squat for me. St Johns Wort, Holy Basil.. i've tried it. I've tried a lot of things but no 5HTP yet. Can't now cause i'm on Zoloft, which is doing my pharmacy wonders.

Edit: This is my first time taking 1mg Klonopin. I just stood up and walked around. I feel heavy and kinda drunk. I can't say its really helping my DP/DR. May be helping DP but worsening DR. FUCK i dunno. I just want this to go away!!! I want to be back on planet earth damn it!! I want my life back!!!

#3 insaticiable

insaticiable

    Senior DPSelfhelp.com Member

  • DPSH Members
  • 1702 posts
  • LocationLos Angeles, CA

Posted 27 June 2010 - 12:18 AM

I just want this to go away!!! I want to be back on planet earth damn it!! I want my life back!!!


Brother, i REALLY feel u on that one.

#4 insaticiable

insaticiable

    Senior DPSelfhelp.com Member

  • DPSH Members
  • 1702 posts
  • LocationLos Angeles, CA

Posted 27 June 2010 - 12:25 AM

i have an issue with regular meds, nyquil zyrtecs, anything. It makes my DR worse, everytime I take anything it makes it worse, does anyone have this condition? I'm even afraid to try take meds. Everytime I take zyrtec I feel like I took a hit from pot and it made me less connected to Reality. and just about anything I take makes me feel less connected. I tried ginkgo biloba, Worse. I just tried Tommygunz (i believe) supplements to recovery and I think im even more out of it then ever. I just want to know if anyone is going through what I am right now. I cant take anything. I can't try to get healthy.


For me, I tend to get really paranoid with meds, whether it be over the counter or prescription drugs. For example, if I'm prescribed a new antidepressant and I start taking it and after a day or two I feel bad or depressed, I'll be like ''Ah hah! It's the med doing that'' and I get all paranoid and want to stop taking it. I purchased Sublingual B Complex, which is a supplement recommended by Tommygunz and taken by many here. It's supposed to give you mental clarity and alertness, and give you that "motivated/willing to do something" feeling. The first time I took it, the effects were incredible and I felt soo soo good, almost like my DP/DR had disappeared, but I noticed that every subsequent time I took it, it just did not have the same effect as the first time, and in fact, made me feel worse and exacerbated my DR symptoms. You never know with these kind of things, you just have to kind of try them out, but the minute you feel that they are making things worse, you should probably stop and discontinue it.

#5 comfortably numb

comfortably numb

    Senior DPSelfhelp.com Member

  • DPSH Members
  • 1466 posts
  • LocationInterzone

Posted 11 July 2010 - 11:07 AM

Both nyquil and zyrtec contain anti-histamines. Different formulations of nyquil contain different medications but they all contain doxylamine succinate as the anti-histamine. It is one of the drowsy anti-histamines There are other things in nyquil such as pseudoephedrine a decongestant that is a shitty stimulant that is bad news for alot of people with dp/dr as it causes anxiety that is sometimes rather severe. Other ingrediants are acetaminophen (shouldnt have any effect), phenylephrine is a decongestant that is pretty much useless that was put in to replace pseudoephedrine and is also a shitty stimulant though less likely to cause anxiety and other side effects then pseudoephedrine and alcohol is in most formulations.

Zyrtec is certirizine which is a second generation anti-histamine that only causes very mild drowsiness due to only crossing the blood brain barrier very slightly. But maybe these anti-histamines just don't agree with you? Plus the meds commonly given for dp/dr act differently then anti-histamines. Although certain anti-psychotics seroquel for one and certain anti-depressants remeron (mirtazapine) for one are strong H1 antagonists thus they do have strong anti-histiminic side effects. Drugs such as the benzodiazepines, anti-convulsants, ssri's and many more don't act as anti-histamines at all.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users